# SDR C1HA200582001

- Difficulty date: May 1, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935578
- Part serial: 97031H7586
- Condition: Cracked
- Location: Cockpit
- Part time: 10,886 hours, 4,581 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENROUTE WINDOW CRACKED, REPLACED R2 WINDOW REF 56-12-11 AND AJUSTED AND OPS CK GOOD.
